# SDR HEED064590

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1S1
- Condition: Making Metal
- Location: Engine Bay
- Part time: 2,966 hours
- Component: 1S1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND IN REAR MAG PLUG.  REPLACED WITH ANOTHER ENGINE.
